Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8665
Title: Heavy cycles in 2-connected weighted graphs with large weighted degree sums
Authors: Chen, B
Zhang, S
Cheng, TCE 
Keywords: Hamilton cycle
Induced claw (modified claw.)
Weighted graph
Issue Date: 2007
Publisher: Springer
Source: Lecture notes in computer science (including subseries Lecture notes in artificial intelligence and lecture notes in bioinformatics), 2007, v. 4489 LNCS, no. PART 3, p. 338-346 How to cite?
Journal: Lecture notes in computer science (including subseries Lecture notes in artificial intelligence and lecture notes in bioinformatics) 
Abstract: In this paper, we prove that a 2-connected weighted graph G contains either a Hamilton cycle or a cycle of weight at least 2m/3 if it satisfies the following conditions: (1) Σi=1 3 dw (vi) ≤ m, where v1, v2 and v3 are three pairwise nonadjacent vertices of G, and two of them are nonadjacent vertices of an induced claw or an induced modified claw; (2) In each induced claw and each induced modified claw of G, all edges have the same weight. This extends several previous results on the existence of heavy cycles in weighted graphs.
Description: 7th International Conference on Computational Science, ICCS 2007, Beijing, 27-30 May 2007
URI: http://hdl.handle.net/10397/8665
ISBN: 9783540725879
ISSN: 0302-9743
EISSN: 1611-3349
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of Apr 30, 2016

Page view(s)

33
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.